My last period started on March 22, and tapered off/seemed to be over on the 26th (it usually lasts about 4 days, so this was normal.) The night of the 26th, my boyfriend and I had sex. We used a condom as BC; I have a prescription for HBC, but I can't afford the type the doctor prescribed, so if I EVER get a free moment---tough when you're working 10-12 hour days most of the time---I have to get it changed to something more affordable as I don't have $150/month to spare. The next day, my boyfriend was worried that the condom might somehow have been insufficient - he inspected it after sex to be sure it was intact, but he's a chronic worrier, so he was really stressed because of it. So he bought me a Plan B and I took it, because why take chances.
I took it on the 27th, and didn't notice any side effects at the time, which was slightly odd because I've taken it twice before and both times I noticed a bit of soreness in my breasts and the craving for sugary things that I usually get before my period. But then on April 2 my period started again and lasted for nearly three more days, and a couple days ago I noticed some tenderness in my breasts like I would have expected right after taking the Plan B, except it's been two weeks since I took it and a bit over a week since my second (?) period stopped.
I have no idea what's going on with my body atm but I also have no idea if or when I'll have ANY time to make or keep an appointment with the doctor, so does anyone have any similar experiences, or knowledge about this kind of thing, to explain to me what happened/is happening? I'm trying really hard not to go "AHH I MIGHT BE PREGNANT AHH" because logically I know the chances are really small (and it would ruin my life if I were, in multiple ways), but I don't know WHAT is happening or if Plan B taken immediately after (or during?) my period might have thrown things out of whack.